96
Views
85
CrossRef citations to date
0
Altmetric
Original Articles

Orbital stability of periodic solutions of autonomous systems with impulse effect

Pages 2561-2585 | Published online: 07 Apr 2008
 

Abstract

The orbital asymptotic stability of the periodic solutions of autonomous systems with an impulse effect is investigated. An analogue of the Andronov–Witt theorem is proved.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.